# SDR P5CA9700157

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Blanking Plate
- Condition: Mis Installed
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

LOSS OF OIL FROM NR 3 ENGINE ON CLIMB.  ENGINE SHUT DOWN DUMPED FUEL AND RETURNED TO ANC.  FOUND BLANKING PLATE FOR NR 3 ENGINE DRIVEN PUMP PER MEL NOT INSTALLED PROPERLY.  CORRECTLY INSTALLED BLANKING PLATE PER DISPATCH DEVIATION GUIDE 29-110-05 PAGE 201 PARAGRAPH  3.  IDLE RUN LEAK CHECK OK.
